MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK SSP (CCSTH)626; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK SSP (CCSTH)626; GENERAL SURGERY TRAY (KIT)
Model Number SCV5CCCSTI
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, the blue or towels lot#20190717-23- was manufactured on 25th jul 2019.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.205g / 10 pieces.No sample was returned to the supplier at the time of the investigation, only a photo with little blue lint on the white gauze was provided.According to our supplier, the or towel is made of cotton, so lint is born and inevitable.The suppliers are continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, the manufacturer used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.Based on the investigation, all linting test data was within the acceptable range.There was no abnormal situation that had happened in production.Therefore, the root cause could not be determined and no further action was taken.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported linting of the blue, non-x-ray, cotton or towel pwtb04-stm from the cardiac catheterization pack/ scv5cccsti.The procedure performed was a coronary angiogram where the towels were used to drape the patient and to hold wires on the back table.Lint was found during the procedure on a diagnostic angiography wire and on gloves of a staff member.There was no reported injury to the patient and no patient demographics were provided.Although there was no injury, cardinal health is proactively filing a medwatch report for potential risk.

Brand Name
CARDIAC CATH PACK SSP (CCSTH)626
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9281882
Report Number1423537-2019-00369
Device Sequence Number14084682
Product Code LRO
UDI-Device Identifier10887488809700
UDI-Public10887488809700
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV5CCCSTI
Device Catalogue NumberSCV5CCCSTI
Device Lot Number299570
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;